MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD¿ PEN NEEDLE STERILE SINGLE USE; INSULIN PEN NEEDLE

BD MEDICAL - DIABETES CARE BD¿ PEN NEEDLE STERILE SINGLE USE; INSULIN PEN NEEDLE
Catalog Number 47369802
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the seal was found open on a bd¿ pen needle sterile single use breaching sterility.There was no report of exposure, serious injury or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: customer returned a photo of a 7mm, 23g pen needle.Customer states that the needle was unsealed.The attached photo was examined and exhibited and incomplete seal between the tear drop label and outer cover.A review of the device history record was completed for batch # 6111750 all inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples / photo(s) received the investigation concluded: confirmed: bd was able to duplicate or confirm the customer¿s indicated failure investigation conclusion: unable to determine a root cause.

Brand Name
BD¿ PEN NEEDLE STERILE SINGLE USE
Common Device Name
INSULIN PEN NEEDLE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key7654986
Report Number1920898-2018-00453
Device Sequence Number11144146
Product Code FMI
UDI-Device Identifier00382904736989
UDI-Public00382904736989
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K110105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Catalogue Number47369802
Device Lot Number6111750
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;